Breakdown criterion for a conservation law with saturating dissipation

Shlomo Engelberg, Steven Schochet

Research output: Contribution to journalArticlepeer-review

Abstract

A sufficient condition is given for smooth solutions of a scalar conservation law with a saturating viscous term to develop shocks.

Original languageEnglish
Pages (from-to)639-647
Number of pages9
JournalCommunications in Partial Differential Equations
Volume31
Issue number4
DOIs
StatePublished - Apr 2006

Keywords

  • Loss of smoothness
  • Saturating dissipation

Fingerprint

Dive into the research topics of 'Breakdown criterion for a conservation law with saturating dissipation'. Together they form a unique fingerprint.

Cite this